# SDR DHL95742004

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21290
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Drain
- Part number: 332000101
- Condition: Leaking
- Location: Lavatory
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

LAVATORY DUMP LEAKING AND FORMING BLUE ICE.  DRAINED LAVATORY AND DEFERRED PER DHL GENERAL MAINTENANCE MANUAL.
